Top
10
Doctor insights on: Does Norvasc Cause Weight Gain

Share
Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in a person's body weight. Weight gain can be normal or abnormal, depending on what a person ...Read more


2

2
Can amlodipine besylate cause weight gain?

Can amlodipine besylate cause weight gain?

Norvasc and weight: Amlodipine can cause formation of edema, which is a common side effect. The edema can cause a person to gain weight, as a pound of water weights the same as a pound of muscle or fat. Patients that gain edema fluid, do not feel tightness of their clothes at their waists. Ask the physician if this is the case in the person you are asking about. ...Read more

4

4
What causes weight gain?

What causes weight gain?

Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read more

See 2 more doctor answers
5

5
Can iuds cause weight gain? And if so, what's the best way to keep the weight off?

Can iuds cause weight gain? And if so, what's the best way to keep the weight off?

In some women: Progesterone iud's can cause weight gain and also copper iud's. The best way to prevent weight gain is to eat 6 equal healthy meals with 6 servings of fresh vegetables and one apple each day, moderate exercise through the day ( try pretend jump roping for 1 minute at a time or more up to 60 minutes in 24 hours, sleep 7-8 hours, and manage stress skillfully. Added zinc might help with cu iud. ...Read more

See 1 more doctor answer
7

7
Could stopping exercising cause weight gain?

Could stopping exercising cause weight gain?

Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weight gain is a definite possibility ( unless u began dieting seriously @ similar time). Best of luck! ...Read more

8

8
What can cause weight gain while taking lithium?

What can cause weight gain while taking lithium?

A number of things: Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a change in eating patterns from the mental illness that the lithium is treating. Please consult your MD. ...Read more

Dr. Ihab Ibrahim
197 doctors shared insights

Amlodipine Besylate (Definition)

Amlodipine besylate is a diabetes-related agent which is a kind of ...Read more


Dr. Creighton Wright
306 doctors shared insights

Norvasc (Definition)

Norvasc is a diabetes-related agent which is a kind of ...Read more